# SDR 96ZZZX4763

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7214Y
- Make and model: Beech A36
- Aircraft serial: E2169
- System (JASC): 7921 · Engine Oil Cooler
- Part: Fitting
- Part number: AN9121D
- Condition: Cracked
- Location: Oil Cooler
- Component: 635996
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON RETURN OF FLIGHT, MECHANIC NOTICED SUBSTANTIAL AMOUNT OF OIL ON THE BELLY OF ACFT.  UPON INVESTIGATION, FOUND A FITTING (AN912-1D) THAT EXITS THE OIL COOLER WAS CRACKED IN HALF.  THIS ENGINE HAS BEEN RECONFIGURED TO A FLIGHTCRAFT TURBO, TURBO NORMALIZED SYSTEM.  IT IS RECOMMENDED THIS FITTING SHOULD BE REPLACED WITH ONE MANUFACTURED FROM STEEL.
